# SDR CALA2022100602689

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531127822020
- Condition: Corroded
- Location: Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1292 LOC. BTW 12 TO FR24 IN PASSENGER CAB IN. SEE AEROMAN NON ROUTINE 2022-393811 REPLACED FLOOR BEAM -Y1292 LOC. BTW FR.12 FR.24 IN PASS CABIN OF CORROSION ARE: L=3.615 IN, W=1.212 IN, D=0.086 IN, TOOL USED IAW A320 SRM 51-72-11-911-001 AND DRAWING D53110900, PERFORMED CALIPER P/N: 500-752-20, S/N: 8821015879, DUE DATE: AUG-10-2022. DVI ON AREA AND NOT FOUND MORE DAMAGE IAW NTM 51-90-00, SEE AEROMAN NON ROUTINE 2022-393811 PERFORMED SCEPTRE ENTRY ON LOG PAGE NUMBER IS: 9213805, MEASURE SEE AEROMAN NON ROUTINE 2022-393811 FOR INSPECTIONS
